TeenHelp
Support Forums Today's Posts Chat Room

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Sex and Puberty For questions related to sex, puberty, and similar topics, ask here!

Closed Thread
 
Thread Tools Search this Thread Rate Thread
  (#1 (permalink)) Old
Stuckinhell Offline
Member
Senior TeenHelper
*******
 
Stuckinhell's Avatar
 
Name: Sammy
Age: 29
Gender: Female
Location: UK

Posts: 813
Join Date: January 6th 2009

ongoing light period whilst on the pill :/ - June 2nd 2012, 10:37 PM

So i'm about half way through this months pill pack. And i've had a really light period for about 10 days and theres no sign of it stopping.

It's not a new pill or anything, and i've not missed a day..

Anyone any suggestions to whats going on?

And by any chance is there a way to stop it?


   
  (#2 (permalink)) Old
Ryan1 Offline
A Man Of My Word
I've been here a while
********
 
Ryan1's Avatar
 
Name: Ryan
Age: 29
Gender: Male
Location: Canada, Ontario

Posts: 1,517
Blog Entries: 5
Join Date: January 1st 2010

Re: ongoing light period whilst on the pill :/ - June 4th 2012, 05:12 AM

Hey Maia,

Its my understanding that if you take birth control for so long it can be bad for your body. I'm just curious if you've taken it for over a year or two straight and this is a way for your body to say enough is enough. I'd probably see a doctor, I'm not 100% sure about this topic but its definitely worth getting some professorial advise on.

TeenHelp Support Staff,
Ryan
   
Closed Thread

Bookmarks

Tags
light, ongoing, period, pill, whilst

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Rate This Thread
Rate This Thread:

Posting Rules
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2020, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints | Mobile

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.